# SDR 9JLA2012071904359

- Difficulty date: July 14, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N732AC
- Make and model: Emb EMB-505
- Aircraft serial: 50500070
- Aircraft time: 217 hours, 142 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE7
- Part serial: 8002002711
- Condition: Intermittent
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEVERAL INTERMITTENT IN FLIGHT RT BAGGAGE DOOR CAS MESSAGES, TROUBLESHOOTING IDENTIFIED THE RT AFT BAGGAGE DOOR CLOSED SWITCH TO BE DEFECTIVE, PN 1SE7, SN 8002002711.  THE SWITCH WAS REPLACED WITH NEW, FUNCTIONAL CHECKS SATISFACTORY.
